| Catalog Number |
42522100414 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h6, and h11.
Event or Problem Description
It was reported that a patient's articular surface was revised approximately eleven and a half months post implantation due to pain and patella resurfacing.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
(b)(4).G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient's articular surface was revised approximately eleven and a half months post implantation due to patella resurfacing.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
This report is being submitted to provide additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: this event is for patella resurfacing and is considered not device related.During the initial surgery, no patella component was implanted; therefore, this event indicates that the surgery was to revise the native patella with a patellar implant.Exchange of the polyethylene liner is a standard procedure with resurfacing of the patella without allegations against the polyethylene liner prior to the exchange.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; therefore, a review of the device history records will not be performed.The root cause was deemed not device related as exchange of the polyethylene liner is a standard procedure with resurfacing of the patella and there were no allegations against the polyethylene liner prior to the exchange.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.